# SDR ASOA2015030412318

- Difficulty date: March 2, 2015
- Submitted: March 4, 2015
- Operation: Air carrier
- Aircraft: N861AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7445
- Aircraft time: 32,651 hours, 29,801 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LT WINDOW SHATTERED DURING CLIMBOUT.  COMPLIED WITH QRH, RETURNED TO DEPARTURE AFTER T/O.  EMERGENCY DECLARED.  R & R  LT WINDOW IAW AMM 56-12-01, APC 56-12-00, FIG 11, ITEM 10C.
